Magnetic hyperbolic optical metamaterials

Citation

Kruk, S, Wong, Z, Pshenay-Severin, E et al 2016, 'Magnetic hyperbolic optical metamaterials', Nature Communications, vol. 7, no. 11329, pp. 11329-11329.

Year

2016

Fields of Research

  • Algebraic Structures In Mathematical Physics
  • Algebraic Structures In Mathematical Physics
  • Nonlinear Optics And Spectroscopy
  • Nonlinear Optics And Spectroscopy

Updated:  26 October 2020 / Responsible Officer:  Director (Research Services Division) / Page Contact:  Researchers